# SDR ASAA2022111940860

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 31,118 hours, 9,905 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ALL FMC DATA/INFORMATION WAS LOST. FMC PROMPT ON MENU PAGE NOT SHOWN. GROUNDED - YES. FMC PROMPT CURRENTLY SHOWS ON BOTH MCDU'S AND DATA SHOWS AS WELL. PERFORMED B737-900 FIM 34-61 TASK 807 FOUND "PGM FAULT" ON LEFT FMC ON GROUND, THIS IS A NUISANCE FAULT. NO OTHER FAULTS NOTED AT THIS TIME. PERFORMED FMC OPS CHECK, CHECKED GOOD AT THIS TIME. REF B737-900 AMM 34-60-00-710-801.
